# SDR 2007UALA02169

- Difficulty date: June 21, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 42,469 hours, 6,458 cycles
- Engine: Pwa PW4090
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER EXTINGUISHER-DOOR 1R MISSING SAFETY WIRE.   [07-20-07]   REPLACED EXTINGUISHER WITH SERVICABLE ONE.  AIRCRAFT OK FOR RETURN TO SERVICE.SUSPECT SAFETY WIRE SNAGGED BY PASSENGER SERVICE EQUIPMENT AND BROKEN OFF.
